Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 12 found articles
 
 
  Superconvergent $$C^1$$C1 cubic spline quasi-interpolants on Powell-Sabin partitions
 
 
Title: Superconvergent $$C^1$$C1 cubic spline quasi-interpolants on Powell-Sabin partitions
Author: Sbibih, Driss
Serghini, Abdelhafid
Tijini, Ahmed
Zidna, Ahmed
Appeared in: BIT
Paging: Volume 55 (2014) nr. 3 pages 797-821
Year: 2014
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 12 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands